Dr.Sithara Jerry Profile
Mathematics Department - Faculty

10113

Dr.Sithara Jerry
Assistant Professor

Qualification:M.Sc, Ph.D(AU-TN)

Specialization: Domination Related Functions in Graphs

Phone No:8142176380

EmailID:sithara.jerry@gitam.edu

More Details

SlnoTitleJournal NameVolumesYear
1 Convexity Graph of Minimal total Dominating Functions of a Graph Kragujevac Journal of Mathematics, Volume 36 Number 1, pp 119-131. 2012
2 Convexity Graph of Minimal Dominating Functions of a Graph Proceedings of the jangjeon mathematical society 13(2) 2010
3 Fractional Edge Domination in Graphs Applicable Analysis and Discrete Mathematics Vol 3 2009
4 A Note on Independent Domination in Graphs Bulletin of the Allahabad Mathematical Society volume 23, part 1 2008